MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7386-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: device evaluation: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.
 
Event or Problem Description
It was reported that the patient's mom called in when she discovered a leak in the patients "tpn tubing" during her "heploc".The leak was small, and had not spilled beyond the cassette and pump, where it had pooled a bit.There was no "tpn" seepage into her backpack.The leak was in the overlapping sections of the tube as it connects.No patient injury reported.Customer stated that they are unable to provide patient information without patient consent.

Brand Name
CADD ADMINISTRATION SETS - FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key18024097
Report Number3012307300-2023-09961
Device Sequence Number7593971
Product Code FPA
UDI-Device Identifier15019517161977
UDI-Public15019517161977
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number21-7386-24
Device Lot Number4372351
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2023
Initial Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown